ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Mathews, JLR and nath, G (1984) Unsteady rotating flow over an infinite rotating-disk with an applied magnetic-field. In: Indian Journal of Pure and Applied Mathematics, 15 (3). pp. 279-288.

This list was generated on Fri Oct 18 02:19:55 2019 IST.